# SDR USAA2009101292760

- Difficulty date: October 13, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C80736354
- Part serial: 0783
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR BEAM INNER SKIN CRACKED AT NR 4 (AFT) STOP PIN CUTOUT FOR STOP PIN ADJUSTMENT.  REPAIRED MAIN ENTRY DOOR BEAM INNER SKIN AT NR 4 (AFT) STOP PIN CUTOUT IAW EA 101440.  (K)
